# SDR MTNA20043

- Difficulty date: April 27, 2004
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N715FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10468
- Aircraft time: 49,362 hours, 69,454 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fire
- Condition: Detected
- Location: Aft
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, B, A

## Discrepancy

DURING FLIGHT FDX7145 EZE-POA THE CARGO SMOKE WARNING LIGHT ILLUMINATED.  THE THIRD CREW MEMBER OCCUPYING THE JUMP SEAT CHECKED THE CARGO COMPARTMENT AND OBSERVED FLAMES IN THE REAR OF THE AIRCRAFT.  THE CREW DECLARED AN EMERGENCY AND THE JUMPSEAT CREW MEMBER USED 2 HAND HELD EXTINGUISHERS ON THE CARGO TO SUPPRESS THE FLAMES.  THE AIRCRAFT MADE A SUCCESSFUL LANDING IN MELO, URUGUAY.  AFTER LANDING FIRE CREWS ARRIVED AND FINISHED EXTINGUISHING THE FIRE WHICH WAS STILL SMOLDERING.
